# SDR 08FDEA00467

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313N50027
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 444BL IS GOUGED IN 2 PLACES AND HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 54-50-71.  ORIGINAL MATERIAL THICKNESS .063.  L=1.0", W=.50", D=.011".  FOUND TO BE OUT OF SRM 54-50-71, FIG 101 LIMITS, 10 PERCENT MATERIAL LOSS.  FABRICATED NEW CHANNEL ON MAE TRAVELER NR T7/715551, FROM 7075-0, 0.063C, HEAT TREATED TO T6.  REMOVED AND REPLACED CHANNEL IAW SRM 51-40-01.  PAINTED CHANNEL IAW AMM 51-21-00-7.
